Georgia, 2025

Damaging Winds and Lightning Strikes in Georgia, July 11, 2025

July 11, 2025 · NWS CHS · 8 events in 3 counties and zones

Numerous clusters of thunderstorms developed across interior southeast Georgia starting in the early afternoon hours. These storms steadily progressed eastward through the late afternoon producing damaging wind gusts and frequent cloud to ground lightning strikes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$65,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

Numerous clusters of thunderstorms developed across interior southeast Georgia starting in the early afternoon hours. These storms steadily progressed eastward through the late afternoon producing damaging wind gusts and frequent cloud to ground lightning strikes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Jul 11, 12:55 PM EST, 2 hours 45 minutes earlier.

Area forecast discussion, Jul 11, 12:55 PM EST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
155 PM EDT Fri Jul 11 2025

.SYNOPSIS...
Weak high pressure will extend across the area into early next
week. A surface front may sag into the area during the middle
of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
This afternoon: Aloft the region will be under the influence of
ridging across the western Atlantic while high pressure
dominates at the surface. SPC Mesoanalysis shows a moist and
unstable environment across the region, especially across
southeast GA where ML CAPE values are around 2000 J/kg and PWAT
values are pushing 2 inches. CAMs highlight southeast GA as the
highlight of this afternoon, with numerous showers and
thunderstorms possible. Coverage will likely be significantly
less than yesterday, given the absence of large scale forcing
aloft. Storms today will likely initiate off of the inland
pushing sea breeze and any other outflow boundaries. While a
severe thunderstorm cannot be ruled out, the main threat for
this afternoon will be heavy rainfall and flooding. Several
locations across the region have seen 4 to 6 inches of rain over
the last two days and the ground is quite wet. The HREF
highlights southeastern GA with a 50% probability of 1" or more
and a 10% probability of 3" or more. Flooding of low lying and
poor drainage areas is possible, especially over areas that
have seen a lot of recent rainfall.

Overnight: Any precipitation will diminish in the early
overnight hours, with low temperatures dropping into the 70s.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
A weak upper-lvl ridge will slowly build across the Gulf Coast this
weekend into early next week. Simultaneously, a broad ridge will
remain off the East Coast as rich moisture continues to advect into
the region with PWAT values ~2.0 inches through early next week.
This will be more than enough moisture to spark up some showers and
thunderstorms each afternoon as the sea breeze pushes inland. Expect
temperatures to be in the low to mid 90s on Saturday, with mid to
upper 90s on Sunday and Monday. Heat index values be in the 100 to
the 106 degree range, specifically on Sunday and Monday. As of right
now, these values remain under Heat Advisory Criteria (108F),
however we will continue to be monitor these values over the next
couple days. With these temperatures and dewpoints in the the low to
mid 70s, moderate instability should develop and it's possible to
see strong to severe thunderstorms each afternoon. Overnight lows
will remain mild and only dip into the low to mid 70s (with warmer
temperatures closer to the beaches).

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
This current pattern will be slow to change as this weak upper-lvl
ridge eventually begins to break down in the middle part of next
week. Recent guidance suggests a weak surface trough, or front,
could settle across the region with storm activity gradually
increasing by the end of the week. Temperatures will remain near
normal for this time of the year.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The 18Z TAF period will initialize with VFR at KCHS/KJZI/KSAV,
with a TEMPO included at KCHS for some lingering MVFR cigs over
the next couple of hours. Showers and thunderstorms are forecast
this afternoon, with the greatest chance of impacts at KSAV
where a TEMPO is included from 21Z to 00Z. Otherwise direct
impacts are uncertain so VCTS has been maintained at KCHS/KJZI.
VFR will then prevail through the overnight period.

Extended Aviation Outlook: VFR will mainly prevail throughout the
period, however brief flight restrictions are possible within
showers and thunderstorms that develop in the afternoon and/or
evening.

&&

.MARINE...
Through Tonight: High pressure will dominate across the marine
waters, yielding southerly winds generally 10 to 15 knots. Some
gusts along the direct coastline could approach 20 knots this
afternoon in association with the afternoon sea breeze.
Overnight winds will remain elevated as high pressure builds
into the region, with winds around 15 knots with gusts to around
20 knots. Seas will average 2-4 ft through tonight.

Saturday through Tuesday: Expect generally south-southwesterly winds
at 5 to 10 kt to prevail throughout the period. It could become a
bit gusty each afternoon with gusts up to 15 to 20 kt as the
seabreeze pushes inland (gusts strongest across the immediate
coastline and the Charleston Harbor). Southeasterly swell will
continue to mix into the local waters over the weekend. Seas will be
2 to 3 ft, then decrease to 1 to 2 ft on Monday. Otherwise, no
marine concerns expected.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...CPM
SHORT TERM...Dennis
LONG TERM...Dennis
AVIATION...CPM/Dennis
MARINE...CPM/Dennis
Hazardous weather outlook, Jul 11, 12:32 PM EST, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
132 PM EDT Fri Jul 11 2025

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-121745-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
132 PM EDT Fri Jul 11 2025

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

&&

The Graphical Hazardous Weather Outlook can be found at:
https://www.weather.gov/erh/ghwo/?wfo=chs

In the hours before

Local storm report, Jul 11, 11:56 AM EST, 3 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
1256 PM EDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Lightning        2 NE Forest Beach       32.16N  80.73W
07/10/2025                   Beaufort           SC   Emergency Mngr

            Downed tree in the roadway from lightning strike.

0344 PM     Lightning        3 SSW Bluffton          32.20N  80.89W
07/10/2025                   Beaufort           SC   Fire Dept/Rescue

            Lightning strike ignited small brush fire in pine straw
            and palmetto tree

0414 PM     Lightning        2 SW Bluffton           32.22N  80.88W
07/10/2025                   Beaufort           SC   Fire Dept/Rescue

            Lightning strike ignited fire in lower part of home
            resultingin moderate damage, though the home was saved.

0802 PM     Lightning        2 NNE Forest Beach      32.18N  80.73W
07/10/2025                   Beaufort           SC   Emergency Mngr

            Downed tree on roadway due to lightning strike.

&&

Event Number CHS2500638
Event Number CHS2500639
Event Number CHS2500640
Event Number CHS2500641

APT
Local storm report, Jul 11, 1:27 PM EST, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
227 PM EDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Lightning        2 NE Smoaks             33.11N  80.79W
07/09/2025                   Colleton           SC   Fire Dept/Rescue

            Home struck by lightning and suffered substantial
            damage, occupant was displaced from the home.

&&

Event Number CHS2500642

APT
Local storm report, Jul 11, 2:51 PM EST, 49 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
351 PM EDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     Tornado          5 E Port Wentworth      32.16N  81.09W
07/10/2025                   Jasper             SC   NWS Storm Survey

            NWS storm survey team determined that an EF0 tornado
            occurred within the Savannah National Wildlife Refuge
            between 5:14 PM until 5:16 PM. The tornado had an
            estimated peak wind of 65 MPH, damage path was 0.64
            miles long and 60 yards wide. See Public Information
            Statement for additional information.

&&

Event Number CHS2500643

NED
Local storm report, Jul 11, 2:54 PM EST, 46 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Charleston SC
354 PM EDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     Lightning        2 SW Bluffton           32.22N  80.88W
07/10/2025                   Beaufort           SC   Fire Dept/Rescue

            Lightning strike ignited fire in lower part of home
            resultingin moderate damage, though the home was saved.

0514 PM     Tornado          5 E Port Wentworth      32.16N  81.09W
07/10/2025                   Jasper             SC   NWS Storm Survey

            NWS storm survey team determined that an EF0 tornado
            occurred within the Savannah National Wildlife Refuge
            between 5:14 PM until 5:16 PM. The tornado had an
            estimated peak wind of 65 MPH, damage path was 0.64
            miles long and 60 yards wide. See Public Information
            Statement for additional information.

0522 PM     Tstm Wnd Dmg     3 W Meinhard            32.18N  81.27W
07/10/2025                   Chatham            GA   Broadcast Media

            Social media video showed a thunderstorm wind gust
            snapping several large limbs off a tree onto a driveway
            of a home. Time determined using radar data.

0526 PM     Tstm Wnd Gst     Savannah Airport        32.13N  81.20W
07/10/2025  M49 mph          Chatham            GA   ASOS

            A thunderstorm wind gust of 49 MPH was recorded at
            KSAV.

0539 PM     Tstm Wnd Dmg     3 ESE Garden City       32.09N  81.12W
07/10/2025                   Chatham            GA   Emergency Mngr

            A severe thunderstorm downed a power line at the 2100
            block of Krenson Street. Time determined from radar
            data.

0546 PM     Tstm Wnd Dmg     Burroughs               31.98N  81.25W
07/10/2025                   Chatham            GA   Emergency Mngr

            A severe thunderstorm downed a power line at the 300
            block of Beaufort Road. Time determined from radar data.

0550 PM     Flood            Rincon                  32.30N  81.24W
07/10/2025                   Effingham          GA   Emergency Mngr

            Emergency Manager reported water on roadway across 3
            lanes at Highway 21 and E. Fourth Street.

0555 PM     Flood            4 W Meinhard            32.19N  81.28W
07/10/2025                   Effingham          GA   Emergency Mngr

            Emergency manager reported flooded road on Hyacinth
            Circle.

0555 PM     Tstm Wnd Dmg     4 NNW Savannah          32.10N  81.10W
07/10/2025                   Chatham            GA   County Official

            Powerline reported down on Elm Street. Time determined
            from radar data.

0600 PM     Lightning        7 N Sangaree            33.14N  80.12W
07/10/2025                   Berkeley           SC   Emergency Mngr

            House fire caused by a lightning strike along Hydra
            Lane. Time estimated from radar.

0600 PM     Tstm Wnd Dmg     1 S Thunderbolt         32.02N  81.05W
07/10/2025                   Chatham            GA   Emergency Mngr

            A severe thunderstorm downed a power line near the 3200
            block of Cedar Street. Time determined using radar data.

0602 PM     Tstm Wnd Dmg     2 SSW Vernonburg        31.94N  81.14W
07/10/2025                   Chatham            GA   Emergency Mngr

            A severe thunderstorm downed a power line near the
            intersection of Coffee Bluff Road and Ben Kell Road.
            Time determined from radar data.

0603 PM     Lightning        5 NW Meinhard           32.23N  81.28W
07/10/2025                   Effingham          GA   Fire Dept/Rescue

            Lightning struck a house along Smithwick Trail causing
            damage to the structure.

0603 PM     Tstm Wnd Dmg     7 SSW Pritchardville    32.15N  81.02W
07/10/2025                   Jasper             SC   911 Call Center

            The Jasper County Warning Point reported a tree down on
            a power line on Bellinger Hill Road.

0610 PM     Tstm Wnd Dmg     Savannah                32.05N  81.08W
07/10/2025                   Chatham            GA   Emergency Mngr

            Chatham County EM reported downed powerlines across the
            county. Police scanner broadcast within the city of
            Savannah reported a tree blocking a road and at least
            one tree down on a powerline. Additional details are not
            known at this time.

0610 PM     Flood            Savannah                32.05N  81.08W
07/10/2025                   Chatham            GA   Emergency Mngr

            Emergency manager reported intersections flooded at
            Anderson Street and Waters, Paulsen and Waldburg, 33rd
            and Grove, Loiusville Road and Stiles Ave (with several
            vehicles submerged), Rice Creek Subdivision, Victory
            Drive and Bull Street, Henry Street and Cedar Street,
            and Rice Creek Rd and State Highway 21.

0610 PM     Flood            Savannah                32.05N  81.08W
07/10/2025                   Chatham            GA   Emergency Mngr

            Emergency Manager reported vehicles stuck in floodwater
            at West Bay Street and Albion Street, Market Blvd and
            Mulberry Ave, East Gwinnett Street and Atlantic Ave,
            West 51st Street and Hopkins Street, East Henry Lane and
            East Broad Street, Paulsen and Waldburg, and West 52nd
            and Exchange Street.

0619 PM     Flood            1 NNW Savannah          32.06N  81.09W
07/10/2025                   Chatham            GA   Emergency Mngr

            Water on the roadway with flooded vehicles at East
            Henry Lane and East Broad Street.

0619 PM     Flood            1 NNE Savannah          32.06N  81.08W
07/10/2025                   Chatham            GA   Emergency Mngr

            Water on the roadway with flooded vehicles at Paulsen
            Street and East Waldburg Street.

0624 PM     Marine Tstm Wind 4 NW Tybee Island       32.03N  80.93W
07/10/2025  M43 mph          Chatham            GA   Other Federal

            Wind gauge at the Fort Pulaski tide gage reported a
            peak wind gusts of 43 mph or 37 kts.

0631 PM     Marine Tstm Wind 2 ENE Tybee Island      32.01N  80.81W
07/10/2025  M41 mph          AMZ352             GA   Mesonet

            The Savannah Entrance Light measured a peak wind gust
            of 36 kt.

0632 PM     Marine Tstm Wind 1 S Tybee Island        31.99N  80.85W
07/10/2025  M43 mph          Chatham            GA   Mesonet

            South Tybee Island WxFlow sensor reported a 37 knot
            gust.

0802 PM     Lightning        2 NNE Forest Beach      32.18N  80.73W
07/10/2025                   Beaufort           SC   Emergency Mngr

            Downed tree on roadway due to lightning strike.

1129 PM     Rain             6 ENE Port Wentworth    32.18N  81.08W
07/10/2025  M4.10 inch       Jasper             SC   Mesonet

1131 PM     Rain             3 SSE Rincon            32.26N  81.22W
07/10/2025  M4.62 inch       Effingham          GA   Mesonet

1133 PM     Rain             4 NW Meinhard           32.22N  81.25W
07/10/2025  M3.76 inch       Effingham          GA   Mesonet

1133 PM     Rain             2 NNW Pritchardville    32.26N  80.97W
07/10/2025  M3.41 inch       Beaufort           SC   Mesonet

1134 PM     Rain             4 WNW Meinhard          32.21N  81.28W
07/10/2025  M3.63 inch       Effingham          GA   Mesonet

1135 PM     Rain             2 N Pritchardville      32.26N  80.96W
07/10/2025  M4.86 inch       Beaufort           SC   Mesonet

1136 PM     Rain             2 ENE Pritchardville    32.25N  80.94W
07/10/2025  M5.95 inch       Beaufort           SC   Mesonet

1137 PM     Rain             1 SSE Pritchardville    32.22N  80.96W
07/10/2025  M5.49 inch       Beaufort           SC   Mesonet

1137 PM     Rain             1 SSE Pritchardville    32.23N  80.96W
07/10/2025  M6.21 inch       Beaufort           SC   Mesonet

&&

EVENT NUMBER CHS2500640 CHS2500643 CHS2500628 CHS2500609 CHS2500624
CHS2500625 CHS2500611 CHS2500610 CHS2500617 CHS2500614 CHS2500626
CHS2500627 CHS2500615 CHS2500616 CHS2500619 CHS2500622 CHS2500623
CHS2500612 CHS2500613 CHS2500618 CHS2500620 CHS2500621 CHS2500641
CHS2500629 CHS2500630 CHS2500631 CHS2500632 CHS2500633 CHS2500634
CHS2500635 CHS2500636 CHS2500637

NED
Special weather statement, Jul 11, 3:09 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Charleston SC
409 PM EDT Fri Jul 11 2025

GAZ114-137-112045-
Tattnall GA-Long GA-
409 PM EDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT TATTNALL AND LONG COUNTIES
UNTIL 445 PM EDT...

At 409 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Donald, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Glennville, Donald, Beards Creek, Noble and Jones Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.

&&

LAT...LON 3184 8207 3200 8186 3189 8177 3187 8177
      3186 8174 3177 8167 3169 8186 3171 8188
      3173 8191 3175 8191 3176 8192 3175 8193
      3176 8193 3176 8194 3179 8195 3178 8198
      3180 8200 3180 8201 3182 8202 3182 8203
TIME...MOT...LOC 2008Z 236DEG 17KT 3178 8197

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 TO 55 MPH

CPM
Special weather statement, Jul 11, 3:15 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Charleston SC
415 PM EDT Fri Jul 11 2025

GAZ099-114-115-112045-
Evans GA-Tattnall GA-Candler GA-
415 PM EDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT TATTNALL...CANDLER AND EVANS
COUNTIES UNTIL 445 PM EDT...

At 415 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cobbtown, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Metter, Collins, Cobbtown, Pulaski, Aline, Union, Metter Municiple
  Airport, Brannen Lake, Canoe Pond and Parish.

This includes I-16 between mile markers 96 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.

&&

LAT...LON 3235 8224 3235 8225 3243 8219 3247 8218
      3252 8215 3256 8208 3251 8197 3250 8198
      3247 8197 3244 8194 3242 8194 3242 8192
      3227 8197 3227 8189 3226 8186 3215 8219
      3218 8218 3223 8221 3225 8221 3228 8223
TIME...MOT...LOC 2014Z 237DEG 23KT 3227 8214

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 TO 55 MPH

CPM

The radar

The Charleston,SC radar (KCLX), 99 km away, was scanning. The volume nearest the first event began at 20:37 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 3 lightning. Local standard time, as filed.

Lightning, Candler

When
July 11, 3:40 PM EST to 3:41 PM EST
Where
Candler County, 1.5 mi NNE of Metter
Property damage
$20,000
Reported by
911 Call Center
Coordinates
32.420, -82.060

Candler County dispatch reported that lightning struck a power line and caused it to fall into the roadway at the intersection of Greenwood Circle and Brannen Road.

Thunderstorm Wind, Chatham

When
July 11, 4:01 PM EST to 4:03 PM EST
Where
Chatham County, 1.38 mi S of (Svn)hunter Aaf Sava
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.000, -81.130

Chatham County Emergency Management reported a tree down and blocking the roadway in the 7900 block of Abercorn Street.

Thunderstorm Wind, Screven

When
July 11, 4:09 PM EST to 4:11 PM EST
Where
Screven County, 1.81 mi NE of Rocky Ford
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
32.690, -81.800

Screven County dispatch reported a tree down in the 6100 block of Rocky Ford Road.

Thunderstorm Wind, Screven

When
July 11, 4:18 PM EST to 4:20 PM EST
Where
Screven County, 4.06 mi ENE of Ogeechee
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
32.660, -81.710

Screven County dispatch reported a tree down on the paved portion of Jenk Hill Road.

Lightning, Chatham

When
July 11, 4:30 PM EST to 4:31 PM EST
Where
Chatham County, 1.5 mi NNW of Vernonburg
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
31.990, -81.130

Chatham County Emergency Management reported that lightning struck an apartment complex in the 10000 block of White Bluff Road and started a fire.

Thunderstorm Wind, Chatham

When
July 11, 4:34 PM EST to 4:36 PM EST
Where
Chatham County, 1.36 mi WNW of Savannah
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.060, -81.100

Chatham County Emergency Management reported one large tree down on Highway 204 near Montgomery Cross Road.

Lightning, Chatham

When
July 11, 4:54 PM EST to 4:55 PM EST
Where
Chatham County, Liberty City
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
32.030, -81.120

Chatham County Emergency Management reported that lightning struck a power pole in the 5200 block of Franklin Street.

Thunderstorm Wind, Chatham

When
July 11, 4:54 PM EST to 4:56 PM EST
Where
Chatham County, 0.59 mi E of Sandfly
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
31.980, -81.060

Chatham County Emergency Management reported a tree down and blocking half of the roadway in the 7600 block of Central Avenue.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2025Every state in 2025This day in weather historyWarnings in Georgia, July 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1286264, 1286267, 1286268, 1286269, 1286262, 1286265, 1286263, 1286266.